Ausgewählte Publikationen

Die vollständige Publikationsliste der AG Stochastik kann im Research Information System (RIS) eingesehen werden.

  • Kolb, Martin; Weich,Tobias; Wolf, Lasse: Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature,  Annales Henri Poincaré (2021), 23(4), pp. 1283-1296
  • Richthammer; Thomas, Fiedler; Michael, A lower bound on the displacement of particles in 2D Gibbsian particle systems, Stochastic Processes and Their Applications 132 (2021) 1–32.
  • Kolb, Martin; Liesenfeld, Matthias: Stochastic Spikes and Poisson Approximation of One-Dimensional Stochastic Differential Equations with Applications to Continuously Measured Quantum Systems, Annales Henri Poincaré 20, 1753–1783 (2019)
  • Wang, Andi Q.; Kolb Martin; Gareth O. Roberts, Steinsaltz David: Theoretical properties of quasi-stationary Monte Carlo methods, Annals of Applied Probability 29(1): 434-457 (2019)
  • Boßmann, Lea; Grummt, Robert; Kolb, Martin: On the dipole approximation with error estimates, Letters in Mathematical Physics 108, pages185–193 (2018)
  • Richthammer, Thomas: Lower bound on the mean square displacement of particles in the hard disk model, Communications in  Mathematical Physics 345 (2016)
  • Kolb, Martin; Savov, Mladen: Transience and recurrence of a Brownian path with limited local time, Annals of Probability 44 (2016)
  • M. Kolb, D. Steinsaltz, Quasilimiting behavior for one-dimensional diffusions with killing, Annals of Probability 40 (2012) 162–212.
  • R. Grummt, M. Kolb, Essential selfadjointness of singular magnetic Schrödinger operators on Riemannian manifolds, Journal of Mathematical Analysis and Applications 388 (2012) 480–489
  • A. Bassi, D. Dürr, M. Kolb, On the long time behavior of free stochastic Schrödinger evolutions, Reviews in Mathematical Physics 22 (2009) 55–89.